ON THE OSTROWSKI-GRUSS TYPE INEQUALITY FOR TWICE DIFFERENTIABLE FUNCTIONS


ÖZDEMİR M. E. , Akdemir A. O. , Set E.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.5, pp.651-655, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 5
  • Publication Date: 2012
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.651-655
  • Keywords: Ostrowski-Gruss Inequality, IMPROVEMENT, BOUNDS

Abstract

In this paper we obtain some new Ostrowski-Gruss type inequalities containing twice differentiable functions.